# SDR AALA202202217856

- Difficulty date: February 18, 2022
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N760AN
- Make and model: Boeing 777223
- Aircraft serial: 31477
- Aircraft time: 76,915 hours, 9,939 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 2 LEFT DOOR EMERGENCY LIGHT INOPERATIVE. REPLACED NUMBER 2 LEFT DOOR EMERGENCY POWER SUPPLY M33096 PER AMM 33-51-06.
